# SDR 2013FA0000362

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: General aviation
- Aircraft: N98914
- Make and model: Cessna 172P
- Aircraft serial: 17276379
- Engine: Lyc O320*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT WAS FOUND CRACKED WHERE SEAT BASE FRAMES EXTEND TO ATTACHMENT POINTS.
